Computing Publications

Publications Home » Automata games for multiple-model...

Automata games for multiple-model checking

Altaf Hussain, Michael Huth

Electronic Journal Article
Electronic Notes in Theoretical Computer Science
Volume 155
pp.401–421
May, 2006
Elsevier
Notes

Proceedings of the 21th Annual Conference on Mathematical Foundations of Programming Semantics, Birmingham, United Kingdom, 18-21 May 2005

PDF of full publication (221 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
Copyright notice

Attached PDF document is preliminary version only.

N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.